# SDR IPXA2015041588120

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,530 hours, 14,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114N541020
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MECHANIC REQUEST: CABIN FLOOR PANEL 222XCF DELAMINATED.    TRANSFERRED FROM 2015041588116, FABRICATED NEW FLOOR PANEL 222XCF IAW SAMPLE IAW EO 5320-9692-H MATERIAL A402H-48X144 BATCH NR 2664589.
